# SDR ASAA2014040607451

- Difficulty date: April 6, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 4,143 hours, 1,323 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Electrial System
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON DC POWER PANEL. ACFT GROUNDED.  ACCOMPLISHED FIM 21-32 TASK 801.  ELECTRIC LIGHT PROCEDURE FOUND SPCU INOPERATIVE MESSAGE.  ACCOMPLISHED FIM 24-34 TASK 802, FAULT MESSAGE CLEARED INTERMITTENT FAULT.  ACCOMP GROUND VERIFICATION
